# SDR FDEA201011234469

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 141N4003174
- Part serial: A20122
- Condition: Corroded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR9 L/E SLAT, OTBD AREA, CORROSION RUNS UNDER BOTH FASTENERS. ACCOMPLISHED EA F-5740-141230; WING L/E SLAT NR9, NOSE SKIN CORROSION REPAIR. REF.   FAA FORM 8100-9, DATED 11/12/2010.  REPAIR ACCOMPLISHED ON SLAT ASSY. PN; 141N4003-  174, SN; A2-0122. CORROSION WAS OUT OF LIMITS IAW SRM 57-43-01, FIG 101, DETAIL 6;   L=3",W=2",D=.021"CAT. "A" MAJOR REPAIR.
